# SDR C2XA07IA216

- Difficulty date: October 3, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- Aircraft time: 17,215 hours, 13,078 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2145, THE CREW REPORTED AN ELECTRICAL BURNING ODOR COMING FROM ABOVE THE COFFEE POTS.  MAINTENANCE OPERATIONALLY CHECKED BOTH COFFEEMAKERS WITH NO DEFECTS, AND FOUND THE ODOR TO BE COMING FROM OLD COFFEE IN THE POTS.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
